# SDR HEED073506

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- Aircraft time: 2,968 hours
- Engine: Tmeca ARRIEL1S1
- Engine time: 2,684 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Control Unit
- Part number: 70BMA01040
- Part serial: 383
- Condition: Failed
- Location: Engine
- Part time: 2,968 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE RUN UP FAULT. REPLACED UNIT.
